# SDR CALA2017120304305

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N250532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT STRUCTURE INTERCOSTAL BETWEEN BS 1420 AND BS 1440 AT BL 0 CRACKED. REMOVED SUPPORT ANGLES AND INSTALLED NEW SUPPORT ANGLE AT AFT CABIN FLOOR BETWEEN BS1420-1440 BL0 IAW SRM 51-40-02 PAG 1-4/ P/N 140N2505432.
